×

Towards the theory of fuzzy differential equations. (English) Zbl 1003.34046

Here, the authors consider a comparative analysis of alternative approaches found in the existing literature, the common point of these approaches being the fact that they all avoid the use of fuzzy derivatives. Moreover, the authors devote to three new ideas in the theory of such “derivativeless” fuzzy differential equations.
Namely, they define the class of pyramidal fuzzy numbers and offer a new definition of the solution to fuzzy differential equations, the former belonging to the class of pyramidal fuzzy numbers.
For linear fuzzy systems, they use the Zadeh extension principle in order to build a closed-form fuzzy solution. This paper also contains an example, where they compare the fuzziness of a “pyramidal” solution to that one, which is derived by the extension principle.

MSC:

34G20 Nonlinear differential equations in abstract spaces
47H04 Set-valued operators
47H14 Perturbations of nonlinear operators
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Aubin, J.-P., Fuzzy differential inclusions, Problems Control Inform. Theory, 19, 1, 55-67 (1990) · Zbl 0718.93039
[2] Baidosov, V. A., Fuzzy differential inclusions, Prikl. Math. Mekh. USSR, 54, 8-13 (1990) · Zbl 0739.93050
[3] M.F. Bockstein, Théorèmes d’existence et d’unicité de solutions des systèmes d’équations différentielles ordinaires, Uch. Zap. Moscow State Univ. 15 (1939) 1-72 (in Russian, French summary).; M.F. Bockstein, Théorèmes d’existence et d’unicité de solutions des systèmes d’équations différentielles ordinaires, Uch. Zap. Moscow State Univ. 15 (1939) 1-72 (in Russian, French summary).
[4] Buckley, J. J., Th. Feuring, Fuzzy differential equations, Fuzzy Sets and Systems, 110, 43-54 (2000) · Zbl 0947.34049
[5] Diamond, P.; Kloeden, P., Metric Spaces of Fuzzy Sets: Theory and Applications (1994), World Scientific: World Scientific Singapore · Zbl 0873.54019
[6] P. Diamond, Stability and periodicity in fuzzy differential equations, preprint, CADSMAP, University of Queensland, 2000, 17pp.; P. Diamond, Stability and periodicity in fuzzy differential equations, preprint, CADSMAP, University of Queensland, 2000, 17pp.
[7] Ding, Z. H.; Ma, M.; Kandel, A., Existence of the solutions of fuzzy differential equations with parameters, Inform. Sci., 99, 3-4, 205-217 (1997) · Zbl 0914.34057
[8] Friedman, M.; Ming, M.; Kandel, A., On the validity of Peano theorem for fuzzy differential equations, Fuzzy Sets and Systems, 86, 331-334 (1997) · Zbl 0920.34056
[9] Friedman, M.; Ming, M.; Kandel, A., Comments on “The Peano theorem for fuzzy differential equations revisited”, Fuzzy Sets and Systems, 98, 149 (1998) · Zbl 0946.34500
[10] Gudder, S., Connectives and fuzziness for classical effects, Fuzzy Sets and Systems, 106, 247-254 (1999) · Zbl 0941.60007
[11] Hüllermeier, E., An approach to modelling and simulation of uncertain dynamical system, Internat. J. Uncertainty, Fuzziness Knowledge-Based Systems, 5, 117-137 (1997) · Zbl 1232.68131
[12] Kaleva, O., Fuzzy differential equations, Fuzzy Sets and Systems, 24, 301-317 (1987) · Zbl 0646.34019
[13] Kaleva, O., The Cauchy problem for fuzzy differential equations, Fuzzy Sets and Systems, 35, 389-396 (1990) · Zbl 0696.34005
[14] Kaleva, O., The Peano theorem for fuzzy differential equations revisited, Fuzzy Sets and Systems, 98, 147-148 (1998) · Zbl 0930.34003
[15] Kamke, E., Zur Theorie der Systeme gewöhnlicher Differentialgleichungen II, Acta Math., 58, 57-85 (1932)
[16] A. Kandel, W.J. Byatt, Fuzzy differential equations, in: Proc. Internat. Conf. on Cybernetics and Society, Tokyo-Kyoto, Japan, November 3-7, 1978, pp. 1213-1216.; A. Kandel, W.J. Byatt, Fuzzy differential equations, in: Proc. Internat. Conf. on Cybernetics and Society, Tokyo-Kyoto, Japan, November 3-7, 1978, pp. 1213-1216.
[17] Kandel, A.; Byatt, W. J., Fuzzy processes, Fuzzy Sets and Systems, 4, 117-152 (1980) · Zbl 0437.60002
[18] Kloeden, P. E., Remarks on Peano-like theorems for fuzzy differential equations, Fuzzy Sets and Systems, 44, 161-163 (1991) · Zbl 0742.34058
[19] H. Kneser, Über die Lösungen eines Systems gewöhnlichen Differentialgleichungen, das der Lipschitzchen Bedingung nicht genügt, Sitzungsber. Preuss. Akad. Wiss. in Berlin, Math. Kl. (1923) 171-174.; H. Kneser, Über die Lösungen eines Systems gewöhnlichen Differentialgleichungen, das der Lipschitzchen Bedingung nicht genügt, Sitzungsber. Preuss. Akad. Wiss. in Berlin, Math. Kl. (1923) 171-174.
[20] Leland, R. P., Fuzzy differential systems and Malliavin calculus, Fuzzy Sets and Systems, 70, 59-73 (1995) · Zbl 0845.34029
[21] Lientz, B. P., On time dependent fuzzy sets, Inform. Sci., 4, 367-376 (1972) · Zbl 0242.90057
[22] I.I. Markush, V.N. Bobochko, Linear Integro - Differential Equations, Uzhgorod State University Press, Uzhgorod, 1981 (in Russian).; I.I. Markush, V.N. Bobochko, Linear Integro - Differential Equations, Uzhgorod State University Press, Uzhgorod, 1981 (in Russian). · Zbl 0965.34050
[23] A.I. Nekrassow, Contribution to the Analysis of One Class of Integro - Differential Equations, Transactions of the Central Aero - Hydrodynamical Institute of Prof Joukowski, vol. 190, Moscow - Leningrad, 1934 (in Russian).; A.I. Nekrassow, Contribution to the Analysis of One Class of Integro - Differential Equations, Transactions of the Central Aero - Hydrodynamical Institute of Prof Joukowski, vol. 190, Moscow - Leningrad, 1934 (in Russian). · Zbl 0011.07202
[24] Nguyen, H. T., A note on the extension principle for fuzzy sets, J. Math. Anal. Appl., 91, 369-380 (1978) · Zbl 0377.04004
[25] Pugh, C. C., Integral funnels, J. Differential Equations, 19, 270-295 (1975) · Zbl 0327.34007
[26] Puri, M. L.; Ralescu, D. A., Differentials of fuzzy functions, J. Math. Anal. Appl., 91, 552-558 (1983) · Zbl 0528.54009
[27] F. Riesz, B. Szòkefalvi-Nagy, Leçons d’Analyse Fonctionelle, Acad. des Sciences de Honorie, Budapest, 1972.; F. Riesz, B. Szòkefalvi-Nagy, Leçons d’Analyse Fonctionelle, Acad. des Sciences de Honorie, Budapest, 1972.
[28] Seikkala, S., On the fuzzy initial value problem, Fuzzy Sets and Systems, 24, 319-330 (1987) · Zbl 0643.34005
[29] S. Seikkala, D. Vorobiev, Towards the theory of fuzzy dynamical systems, in: Methods and Algorithms of Parametric Analysis of Linear and Nonlinear Transfer Models, vol. 16, pp 7-13, MSOPU, Moscow, 1998 (in Russian).; S. Seikkala, D. Vorobiev, Towards the theory of fuzzy dynamical systems, in: Methods and Algorithms of Parametric Analysis of Linear and Nonlinear Transfer Models, vol. 16, pp 7-13, MSOPU, Moscow, 1998 (in Russian).
[30] Zadeh, L., Fuzzy sets, Inform. and Control, 8, 338-353 (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.